Scaling limits and regularity results for a class of Ginzburg-Landau systems
Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 4, pp. 423-466
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1999__16_4_423_0,
author = {Jerrard, Robert L. and Soner, Halil Mete},
title = {Scaling limits and regularity results for a class of {Ginzburg-Landau} systems},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {423--466},
year = {1999},
publisher = {Gauthier-Villars},
volume = {16},
number = {4},
mrnumber = {1697561},
zbl = {0944.35006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1999__16_4_423_0/}
}
TY - JOUR AU - Jerrard, Robert L. AU - Soner, Halil Mete TI - Scaling limits and regularity results for a class of Ginzburg-Landau systems JO - Annales de l'I.H.P. Analyse non linéaire PY - 1999 SP - 423 EP - 466 VL - 16 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1999__16_4_423_0/ LA - en ID - AIHPC_1999__16_4_423_0 ER -
%0 Journal Article %A Jerrard, Robert L. %A Soner, Halil Mete %T Scaling limits and regularity results for a class of Ginzburg-Landau systems %J Annales de l'I.H.P. Analyse non linéaire %D 1999 %P 423-466 %V 16 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1999__16_4_423_0/ %G en %F AIHPC_1999__16_4_423_0
Jerrard, Robert L.; Soner, Halil Mete. Scaling limits and regularity results for a class of Ginzburg-Landau systems. Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 4, pp. 423-466. http://geodesic.mathdoc.fr/item/AIHPC_1999__16_4_423_0/
